Applied Mathematics

Vol.3 No.6(2012), Paper ID 20091, 7 pages

DOI:10.4236/am.2012.36085

 

On an Operator Preserving Inequalities between Polynomials

 

Nisar Ahmad Rather, Mushtaq Ahmad Shah, Mohd. Ibrahim Mir

 

Post-Graduate Department of Mathematics, Kashmir University, Hazratbal, Srinagar, India
Post-Graduate Department of Mathematics, Kashmir University, Hazratbal, Srinagar, India
Post-Graduate Department of Mathematics, Kashmir University, Hazratbal, Srinagar, India

 

Copyright © 2012 Nisar Ahmad Rather, Mushtaq Ahmad Shah, Mohd. Ibrahim Mir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Rather, M. Shah and M. Mir, "On an Operator Preserving Inequalities between Polynomials," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 557-563. doi: 10.4236/am.2012.36085.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.